# SDR SWIA200413560

- Difficulty date: July 11, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 13,547 hours, 20,564 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 824
- Condition: Will Not Test
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL WARNING SYSTEM WILL NOT TEST.  REPLACED NR 1 AND NR 2 STALL WARNING COMPUTERS.  OPERATIONAL CHECK GOOD.  P/N: C-81806-1, S/N OFF: 724.
